MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012350
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Chest Pain (1776); Death (1802); Thrombosis (2100)
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
Same case as: 2134265-2017-03311.It was reported that stent thrombosis occurred and the patient expired.Two synergy ii stents; a 3.50 x 12 and a 2.25 x 16 were implanted in the left anterior descending artery.Following the procedure, stent thrombosis occurred and the patient expired shortly thereafter.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Describe event or problem updated.(b)(4).
 
Event or Problem Description
It was further reported that the patient presented to the er with chest pain and was sent to the cardiac catheterization lab (ccl) and diagnosed with an st elevated myocardial infarction.After the synergy stents were implanted, the patient returned to the ccl with increasing chest pain.The physician indicated that the patient was "very sick.".

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6479505
Report Number2134265-2017-03312
Device Sequence Number13665561
Product Code NIQ
UDI-Device Identifier08714729840060
UDI-Public(01)08714729840060(17)20171109(10)19985078
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2017
Device Model NumberH7493926012350
Device Catalogue Number39260-1235
Device Lot Number19985078
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2017
Supplement Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;